Editorial for the special issue in honour of Paul Doukhan

Bardet, J.-M. and Fokianos, K. and Neumann, M.H. (2017) Editorial for the special issue in honour of Paul Doukhan. Statistics:A Journal of Theoretical and Applied Statistics, 51 (1). pp. 1-2. ISSN 0233-1888

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Statistics:A Journal of Theoretical and Applied Statistics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
127724
Deposited By:
Deposited On:
01 Oct 2018 09:10
Refereed?:
No
Published?:
Published
Last Modified:
01 Jan 2020 11:32